... else had this trouble?
I just moved up to 10mgs of Lexapro and have had severe diarrhea and gas, with bloating. Has anyone?
- 20 Dec 2015 by blaaccypher
- 31 January 2021
- lexapro, depression, diarrhea, anxiety, abdominal distension, generalized anxiety disorder, escitalopram, major depressive disorder, gas
Yes, this is very common! I had this for about a week when I first started on Lexapro. It settles down...
Hi, again, Blaa! I had this too for a few days but it went away quickly.
Yes as said this is very common when you start or increase the dose of your medication if you need to call the doctor and see if it's okay to take one of the over the counter medications for Diarrhea which also helps with the bloating most the time but don't take anything without your doctors, okay this should stop within a week or so.
2 months after using lexapro 10 mg..I started having stomach bloating..I had 3 procedures ..colonoscopy..endoscopy and abdominal ultra sound..they found out I have mild gastritis and fatty liver..otherwise this is not causing my bloat..I took miralax.. omeprazole.
Gas x... nothing works..I have to go back to my doctor and prescribe me probiotics..I'm still bloated..I think lexapro is causing all this??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.